# SDR QR9R20211029006

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723989780
- Aircraft time: 1,939 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 0164851980
- Part serial: 16059
- Condition: Fluctuates
- Part time: 1,931 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAXI FOR DEPARTURE THE VARTOMS SYSTEM WAS NOT HOLDING FLI AND THE TWO NEEDLES KEPT FLIP FLOPPING WITH A SPLIT LARGE ENOUGH TO SWITCH THE SYSTEM TO MAN MODE AND THEN IT WOULD GO BACK TO NORM MODE. TRYING TO MANUALLY SET FLI DID NOT FIX ISSUE. T/F - NUMBER 2 ENG HAS FLUCTUATIONS IN TQ, TOT AND N1 WITH NO FLUCTUATIONS NOTED IN EMERGENCY RANGE. FLUCTUATIONS LISTED BELOW FLAT PITCH TQ 50% TQ 60% TQ 70% TQ 4% TQ 5% TQ 7% TQ 1% TOT 10 TOT 15 TOT 10 TOT 5 N1 1.5% N1 1.5% N1 1.3% N1 0.1%. REPLACED #2 ENGINE F.C.U IAW ARIEL 73-21-00-900-801.
